# SDR 2021FA0000061

- Difficulty date: February 25, 2021
- Submitted: February 25, 2021
- Operation: General aviation
- Aircraft: N379QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500294
- Aircraft time: 4,455 hours, 3,530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6450LS00
- Part serial: 002172
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT CREW REPORTED "EMER LT NOT ARM YELLOW CAS: DURING ENGINE START WITH GPU, EMER LT NOT ARM CAS MESSAGE WOULD DISPLAY MOMENTARILY AND EXTINGUISH ON ITS OWN WITHOUT PILOT ACTION.  CORRECTIVE ACTION: PERFORMED TROUBLESHOOTING BASED ON THE EMBRAER PHENOM 300 FIM TASK CHAPTER 33-50-00 AND FOUND NR 1 EMERGENCY BATTERY LIGHTS (COCKPIT) FAULTY.  PERFORMED REPLACEMENT NR 1 (COCKPIT) EMERGENCY LIGHT BATTERY IN ACCORDANCE WITH PHENOM 300 AMM CHAPTER 33-52-01.  PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHT BATTERY IN ACCORDANCE WITH PHENOM 300 AMM CHAPTER 33-52-00.  NO DEFECTS NOTED.  THIS REPORT COMPLIES WITH FAA 14 CFR PART 135 OPERATOR'S GMM REQUIREMENTS.
